# SDR DHL2000803111

- Difficulty date: January 11, 2000
- Submitted: March 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Deteriorated
- Location: Bs 780 - 810
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO NR 3 LT SEAT TRACK FLANGE DETERIORATED BETWEEN FS 780 TO FS 810.  REMOVED DAMAGED TRACK FLANGE IAW SRM 53-2-3, FABRICATED AND INSTALLED TRACK FLANGE IAW SRM 51-1-21 PG 7.  REF: N/R 5194.
